MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis (2100); Stenosis (2263)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the imaging records for the device verified that the lot met all pre-release specifications.Additional devices included in this report: plc121400 (17312154), plc121000 (17393516) & plc121000 (17405514).
 
Event or Problem Description
On (b)(6) 2018 the patient has four gore® excluder® aaa endoprosthesis implanted.Reportedly on (b)(6) 2018 a cta was performed and thrombus was identified in the grafts.It was reported that a re-intervention was performed on (b)(6) 2019 due to stenosis and thrombus.Two grafts were implanted, one distal to the contra-lateral gate, to extend the graft due where stenosis was located due to the patients anatomy.The second was implanted in the external iliac artery inside of a graft to improve blood flow where thrombus had become thick.
 
Additional Manufacturer Narrative
Code 3233 has been removed, as the investigation into this event has been completed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
A review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.Images were returned to gore for evaluation.According to the images provided the ipsilateral limb extends into the rci.There appears to be a contra lateral limb extending distally in the rci.There appears to be two contra lateral limbs in the lci and there appears to be thrombus around the inner perimeter starting at the proximal end of the device.There also appears to be focal areas in the device limbs on the right and left sides that have increased thrombus/decreased flow.There appears to be unrestricted flow in both external iliac arteries, distal to the implanted devices, to the level of the femoral heads on the right and left sides.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8396278
Report Number3007284313-2019-00057
Device Sequence Number3026304
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Catalogue NumberRLT231416
Device Lot Number17303845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/26/2019
04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR